# SDR 96ZZZX3687

- Difficulty date: June 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33WC
- Make and model: Beech 58
- Aircraft serial: TH170
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Condition: Failed
- Location: Brake
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR WOULD NOT EXTEND.  CRANKED GEAR DOWN AND LANDED, NO PROBLEM.  FOUND DEFECTIVE LANDING GEAR BRAKE RELAY.  REMOVED AND REPLACED RELAY.  OPS CHECKED GOOD.
